# SDR SIMA20150128009

- Difficulty date: January 28, 2015
- Submitted: February 2, 2015
- Operation: Air carrier
- Aircraft: N685AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500836
- Aircraft time: 27,470 hours, 23,272 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Part number: 14004213603
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT OMEGA BEAM INBD ATTACH ANGLE CRACKED BETWEEN FRAMES 47 & 48.  REPAIRED RT OMEGA BEAM INBD ATTACH ANGLE BETWEEN FRAMES 47 & 48.  BRACKET PN 140-04214-609 IAW SRM 53-23-02.
